MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE PRECISION IDEAL EYE 5.5 30° HD ACL LAP30; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

STRYKER ENDOSCOPY-SAN JOSE PRECISION IDEAL EYE 5.5 30° HD ACL LAP30; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Catalog Number 0502503030
Medical Device Problem Codes Break (1069); Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/26/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the device broke.Please note that the broken piece was successfully removed.
 
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
 
Additional Manufacturer Narrative
This complaint investigation was closed based on the device not received, therefore the reported failure mode was not confirmed.In the event that the device is received, the complaint will be reopened and the investigation will be updated with new results.Alleged failure: tip of scope broke off into the patient's pelvis probable root cause: thermal destruction of epoxy improper epoxy/curing process laser welding failure use error the reported failure mode will be monitored for future reoccurrence.The manufacture date is not known.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The product has been physically received at stryker endoscopy, usa.Investigation as follows is based on product received.Alleged failure: cib sarah, surgery, broken piece at tip.Update: was the issue noticed prior, during, or after the procedure? during the procedure upon insertion of the scope into the port in the abdomen the small metal object fell into the port.It did not enter the patient's abdomen.It was successfully retrieved, and it was determined the piece was from the end of the scope.The scope and piece of metal were removed from the sterile field.A new scope was opened, and the case continued without delay.The failure(s) identified in the investigation is consistent with the complaint record.The probable root causes could be the weld on the keel tip failed, maintenance, or a manufacturing issue.The product was returned for investigation and the failure mode will be monitored for future reoccurrence.
 
Event or Problem Description

Brand Name
PRECISION IDEAL EYE 5.5 30° HD ACL LAP30
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer (Section G)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer Contact
chester rebugio
5900 optical court
san jose, CA 95138
4087542000
MDR Report Key20522426
Report Number0002936485-2024-00718
Device Sequence Number18172475
Product Code GCJ
UDI-Device Identifier07613327059144
UDI-Public07613327059144
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K910132
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0502503030
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/26/2024
Supplement Date Received by Manufacturer09/26/2024
09/26/2024
Initial Report FDA Received Date10/24/2024
Supplement Report FDA Received Date12/13/2024
02/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown